# SDR AALA980702

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM PASSENGER SEAT ROW 22 AFT FOUND INOPERATIVE.  RECONNECTED DISCONNECTED CONNECTOR ON EMERGENCY EXIT FLOOR PATH LIGHT STRIP SEAT ROW 22.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
